# SDR DALA13052003226

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON REFORCING PLATE IN BULK CARGO COMPART.  LOCATED BETWEEN FRAMES 65 TO 66 AND STRINGERS 37-43L  REPLACED REFORCING PLATE IAW SRM 51-72-11.
